# SDR DU4R2006422

- Difficulty date: April 28, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT PIT ON FLOOR SUPPORT ANGLE LWR SIDE BS 1510, RBL 7.  FABRICATED AND INSTALLED REPAIR ANGLE 8.75 INCHES LONG FROM 7075-T6 .080 IAW B757 SRM 53-60-53 PG 221 AND 222.
